Review article: Amphetamines and related drugs of abuse

@article{Greene2008ReviewAA,
  title={Review article: Amphetamines and related drugs of abuse},
  author={S. Greene and F. Kerr and G. Braitberg},
  journal={Emergency Medicine Australasia},
  year={2008},
  volume={20}
}
  • S. Greene, F. Kerr, G. Braitberg
  • Published 2008
  • Medicine
  • Emergency Medicine Australasia
  • Acute amphetamine toxicity is a relatively common clinical scenario facing the Australasian emergency medicine physician. Rates of use in Australasia are amongst the highest in the world. Clinical effects are a consequence of peripheral and central adrenergic stimulation producing a sympathomimetic toxidrome and a spectrum of central nervous system effects. Assessment aims to detect the myriad of possible complications related to acute amphetamine exposure and to institute interventions to… CONTINUE READING
    74 Citations

    Paper Mentions

    The clinical toxicology of metamfetamine
    • 117
    The comparative efficacy of intramuscular antipsychotics for the management of acute agitation
    • 9
    Amphetamines: Potent Recreational Drug of Abuse
    • 4
    • Highly Influenced
    Clinical Toxicology and Management of Intoxications With Synthetic Cathinones (“Bath Salts”)
    • 40
    Psychostimulant use disorder and the heart.
    • 1

    References

    SHOWING 1-10 OF 101 REFERENCES
    Amphetamine toxicity: experience with 127 cases.
    • 128
    Hyponatraemic states following 3,4-methylenedioxymethamphetamine (MDMA, 'ecstasy') ingestion.
    • 102
    • PDF
    A case of MAO inhibitor/MDMA interaction: agony after ecstasy.
    • 46
    Amphetamine derivative fatalities in South Australia--is "Ecstasy" the culprit?
    • 115
    Toxicity and deaths from 3,4-methylenedioxymethamphetamine ("ecstasy")
    • 677
    • Highly Influential
    Central nervous system stimulants.
    • A. George
    • Medicine
    • Bailliere's best practice & research. Clinical endocrinology & metabolism
    • 2000
    • 96
    • PDF
    The serotonin syndrome and its treatment
    • P. Gillman
    • Medicine, Psychology
    • Journal of psychopharmacology
    • 1999
    • 245
    • PDF